MAUDE Adverse Event Report: COVIDIEN 6715 KERLIX RL STERILE 1'S; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE

COVIDIEN 6715 KERLIX RL STERILE 1'S; GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Model Number 6715
Medical Device Problem Codes Material Fragmentation (1261); Material Frayed (1262)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported they were using the gauze to bandage a surgical wound when they discovered the bandage was fraying and falling apart.There was no harm to the patient.
 
Event or Problem Description
Additional information was received from the customer stating the gauze was not used in a surgical setting.
 
Additional Manufacturer Narrative
Correction: additional information was received from the customer stating the gauze was not used in a surgical setting.Additional information: after additional information was received and with further review of the complaint details it was determined that this report was submitted in error as the incident does not meet the mdr regulation requirements of a reportable event.

Brand Name
6715 KERLIX RL STERILE 1'S
Common Device Name
GAUZE/SPONGE,NONRESORBABLE FOR EXTERNAL USE
Manufacturer (Section D)
COVIDIEN
1430 marvin griffin road, po b
augusta GA 30906
MDR Report Key8621263
Report Number1018120-2019-00362
Device Sequence Number16665688
Product Code NAB
UDI-Device Identifier10884521058453
UDI-Public10884521058453
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6715
Device Catalogue Number6715
Device Lot Number18L121162
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/30/2019
Supplement Date Received by Manufacturer04/30/2019
Initial Report FDA Received Date05/17/2019
Supplement Report FDA Received Date05/29/2019
Patient Sequence Number1